arrow
Volume 34, Issue 4
Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts

Gui Lian, Junfan Chen & Xiaohua Cai

Commun. Math. Res., 34 (2018), pp. 343-350.

Published online: 2019-12

Export citation
  • Abstract

We mainly study the periodicity theorems of meromorphic functions having truncated or partial sharing values with their shifts, where meromorphic functions are of hyper order less than 1 and $N(r,\,f)=\alpha T(r,\,f)$ for some positive number $\alpha$.

  • Keywords

meromorphic function, periodicity, truncated sharing value, partial sharing value

  • AMS Subject Headings

30D35, 30D30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

guilian0533@163.com (Gui Lian)

junfanchen@163.com (Junfan Chen)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-343, author = {Gui and Lian and guilian0533@163.com and 5974 and Department of Mathematics, Fujian Normal University, Fuzhou, 350117 and Gui Lian and Junfan and Chen and junfanchen@163.com and 5492 and Department of Mathematics, Fujian Normal University, Fuzhou, 350117 and Junfan Chen and Xiaohua and Cai and and 5977 and Department of Mathematics, Fujian Normal University, Fuzhou, 350117 and Xiaohua Cai}, title = {Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {4}, pages = {343--350}, abstract = {

We mainly study the periodicity theorems of meromorphic functions having truncated or partial sharing values with their shifts, where meromorphic functions are of hyper order less than 1 and $N(r,\,f)=\alpha T(r,\,f)$ for some positive number $\alpha$.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.04.07}, url = {http://global-sci.org/intro/article_detail/cmr/13503.html} }
TY - JOUR T1 - Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts AU - Lian , Gui AU - Chen , Junfan AU - Cai , Xiaohua JO - Communications in Mathematical Research VL - 4 SP - 343 EP - 350 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.04.07 UR - https://global-sci.org/intro/article_detail/cmr/13503.html KW - meromorphic function, periodicity, truncated sharing value, partial sharing value AB -

We mainly study the periodicity theorems of meromorphic functions having truncated or partial sharing values with their shifts, where meromorphic functions are of hyper order less than 1 and $N(r,\,f)=\alpha T(r,\,f)$ for some positive number $\alpha$.

Gui Lian, Junfan Chen & Xiaohua Cai. (2019). Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts. Communications in Mathematical Research . 34 (4). 343-350. doi:10.13447/j.1674-5647.2018.04.07
Copy to clipboard
The citation has been copied to your clipboard